# SDR REXA2017101601094

- Difficulty date: October 16, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 26,368 hours, 24,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT  NOT WORKING, SEAL IS BROKEN.   REMOVED AND REPLACED THE F/A FLASHLIGHT & SEAL IAW AMM 25-61-00.
